# SDR DALA2021090905326

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 69,703 hours, 25,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 1R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: CLEANED AND LUBED R1 GIRT BAR IAW B757 AMM 12-21. FOUND RESISTANCE TO BE NML AT THIS TIME. (1938240)
